Teva Recalls Zecuity After Reports of Skin Reactions

Share this content:
Teva Recalls Zecuity After Reports of Skin Reactions
Teva Recalls Zecuity After Reports of Skin Reactions

Teva Pharmaceuticals, the manufacturer of Zecuity® transdermal migraine treatment, is voluntarily suspending the sale, marketing, and distribution of Zecuity® following claims that the battery-operated patch may burn or scar patients.

Last week, the FDA announced that it was investigating claims made by numerous patients who reported experiencing severe redness, pain, skin discoloration, blistering, and cracked skin after using the patch, which is intended for the acute treatment of migraine headache with or without aura.  

In response to the voluntary suspension, Teva has advised health care providers to discontinue the prescribing of Zecuity® and to instruct patients to discontinue use of the device and be evaluated for any application site reactions. Teva has also set up a hotline to answer patient questions and provide instructions regarding the disposition of unused Zecuity® patches.

Health care providers and patients are encouraged to report any adverse events that have occurred while using Zecuity® to Teva Pharmaceuticals or the FDA's MedWatch Adverse Event Reporting Program.

For more information, go here.

You must be a registered member of Neurology Advisor to post a comment.

Sign Up for Free e-newsletters



CME Focus